# SDR CA001005013

- Difficulty date: August 24, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 27,942 hours
- Engine: Ge CF680C2*
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: A7611509150100
- Condition: Missing
- Location: Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENGINE THROTTLE LEVER BINDING WILL NOT GO INTO IDLE POSITION & REVERSE ISNOT SELECTABLE.   NR 1 ENGINE THROTTLE CABLE REPLACED DUE TO HEAT DAMAGE. CHANGED AS PER I.A.W.  & M.M. 76-11-41. 3. HALF CLAMP & BUSHING FOUND MISSING ANTI-ICING VALVE REPLACE I.A.W. IPC REF.  6-11-06. 4. NO FURTHER PROBLEMS DURING SUBSEQUENT FLIGHT.
